# SDR FDEA201211234126

- Difficulty date: November 23, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 345, LBL 24 TO RBL 10 HAS CORROSION ON UPPER TEE.  REPAIRED IAW EA F-5310-162905 PART 1. REPAIR CLASSIFIED AS MAJOR.
